| Model Number |
PM2210 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient presented with an electrocardiogram anomaly noted on the patient's pacemaker.No intervention or adverse patient consequences were reported.
Event or Problem Description
New information received notes that a diagnostic issue was also seen on the device.
Event or Problem Description
New information received notes that device was interrogated twice to attempt to resolve the observed issues, but the error persisted.No patient consequences were observed.